RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 26, Issue 3  


On the rate of convergence in Kolmogorov's uniform limit theorem. II
T. V. Arak
449
Random walks on the semi-axis. II. Limit distributions of boundary functionals
V. M. Šurenkov
464
The exact asymptotics for the probability of large span of a Gaussian stationary process
V. I. Piterbarg, V. P. Prisyažnuk
480
Invariant measures of Markov chains and Fellerian extensions of chains
M. G. Šur
496
On the length of the longest head-run for the Markov chain with two states
S. S. Samarova
510
On homogeneous Markov chains on semifields
Š. A. Ajupov, T. A. Sarymsakov
521
The central limit theorem for random determinants
V. L. Girko
532
Necessary and sufficient conditions for the uniform convergence of empirical means to their true values
V. N. Vapnik, A. Ja. Červonenkis
543
On a statistical problem connected with a random walk
M. V. Burnašev
564
Minimal sufficient statistics for the normal models with an algebraic structure
Е. A. Puhal'skiĭ
574
The laws of large numbers for identically distributed Banach space valued random variables
T. A. Azlarov, N. A. Volodin
584

Short Communications
A local limit theorem on the convergence to a diffusion
A. N. Konovalov
591
Limit theorems for the processes of diffusion in $R^m$
S. I. Pisanec
597
Some inequalities for the characteristic functions of unimodal distributions
N. G. Ušakov
606
On the determination of a convolution of identical distribution functions by its values on halfline
A. N. Titov
610
On decomposition of a convolution of two Poisson distributions on locally compact Abelian groups
G. M. Fel'dman, A. E. Fryntov
612
On the sequential estimation of the trend parameter for a diffusion-type process with quadratic and non-quadratic loss functions
M. S. Tihov
619
The existence of optimal stationary policies for semicontinuous semi-Markov decision models with respect to the average cost criterion
M. Yu. Kitaev
627

Summary of papers presented at sessions of the probability and mathematical statistics seminar at the Leningrad section of the Mathematical Institute of the USSR Academy of Sciences, 1980
630
Summary of papers presented at sessions of the seminar on probability theory and mathematical statistics at the Mathematical Institute of the Siberian section of the USSR Academy of Sciences, 1980
639
Summary of reports presented at sessions of the seminar on the probability theory and mathematical statistics at the T. G. Shevchenko Kiev state University, 1980
647
Fifth seminar on problems of stability of stochastic models
653

New Books
New books
L. M. Pritulenko
670
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021